# SDR HALA2022020900042

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 32,127 hours, 5,018 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 AIR EXCHANGER FAULT //  PERFORMED TSM 79-20-00-810-810-A. BITE TEST OF EEC2 GOOD. FOUND VALVE OF AIR/OIL HEAT EXCHANGER HARD TO MOVE. 2133186 07FEB22. NEED TO CONTINUE WITH REPLACEMENT OF AIR/OIL HEAT EXCHANGER. REMOVED AND REPLACED #2 ENG AIR/OIL HEAT EXCHANGER PER AMM 79-21-51. OPS/LEAK CHK GOOD. NO FAULTS. OK FOR SVC.  COOLER, OIL-AIR OFF 43-7921-9-0001 S/N 74995 ON 43-7921-9-0001 S/N 74703
